# SDR SWIA200413438

- Difficulty date: June 13, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 5,293 hours, 4,515 cycles
- Engine: Ge CF343B1
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Broken
- Location: Stick Shaker
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WIRES PULLED OUT OF CONNECTOR OF FIRST OFFICER'S STICK SHAKER.  REPAIRED CONNECTOR PER AWM 20-17-10.  OPERATIONAL CHECK GOOD PER AMM 27-35-01.
